International Journal of Communications, Network and System Sciences

Vol.5 No.12(2012), Paper ID 25433, 8 pages

DOI:10.4236/ijcns.2012.512084

 

A Scalable and Robust DHT Protocol for Structured P2P Network

 

Xiao Shu, Xining Li

 

Computing and Information Science, University of Guelph, Guelph, Canada
Computing and Information Science, University of Guelph, Guelph, Canada

 

Copyright © 2012 Xiao Shu, Xining Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


X. Shu and X. Li, "A Scalable and Robust DHT Protocol for Structured P2P Network," International Journal of Communications, Network and System Sciences, Vol. 5 No. 12, 2012, pp. 802-809. doi: 10.4236/ijcns.2012.512084.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.